AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Differential Equations and Dynamical Systems
Edited by: A. Galves, Universidade de São Paulo, Brazil, J. K. Hale, Georgia Institute of Technology, Atlanta, GA, and C. Rocha, Instituto Superior Técnico, Lisbon, Portugal
A co-publication of the AMS and Fields Institute.

Fields Institute Communications
2002; 353 pp; hardcover
Volume: 31
ISBN-10: 0-8218-2860-6
ISBN-13: 978-0-8218-2860-1
List Price: US$120
Member Price: US$96
Order Code: FIC/31
[Add Item]

Request Permissions

This volume contains contributed papers authored by participants of a Conference on Differential Equations and Dynamical Systems which was held at the Instituto Superior Técnico (Lisbon, Portugal). The conference brought together a large number of specialists in the area of differential equations and dynamical systems and provided an opportunity to celebrate Professor Waldyr Oliva's 70th birthday, honoring his fundamental contributions to the field. The volume constitutes an overview of the current research over a wide range of topics, extending from qualitative theory for (ordinary, partial or functional) differential equations to hyperbolic dynamics and ergodic theory.

Titles in this series are co-published with the Fields Institute for Research in Mathematical Sciences (Toronto, Ontario, Canada).


Graduate students and research mathematicians interested in differential equations, dynamical systems, and ergodic theory and their applications.

Table of Contents

  • J. F. Alves and J. Sousa Ramos -- Total variations and semiconjugacy
  • J. M. Arrieta, N. Cónsul, and A. Rodríguez-Bernal -- Pattern formation from boundary reaction
  • B. S. Bardin and S. D. Furta -- Asymptotics of periodic travelling waves of an infinite beam on a nonlinear elastic support
  • L. Barreira and B. Saussol -- Variational principles for hyperbolic flows
  • P. Collet -- Extensive quantities for infinite systems
  • N. Cónsul and S. M. Oliva -- Synchronization in herbivorous population models with diffusion and delays
  • P. D. Cordaro -- Approximate solutions in locally integrable structures
  • E. de Faria -- Aspects of rigidity and universality in one-dimensional dynamics
  • T. Faria and W. Huang -- Stability of periodic solutions arising from Hopf bifurcation for a reaction-diffusion equation with time delay
  • J. M. Ferreira -- On the stability and oscillatory behavior of a retarded functional equation
  • B. Fiedler, C. Rocha, D. Salazar, and J. Solà-Morales -- Dynamics of piecewise-autonomous bistable parabolic equations
  • G. Gallavotti -- Intermittency and time arrow in statistical mechanics and turbulence
  • J. K. Hale and G. Raugel -- Galerkin methods and regularity
  • A. Jacquemard and M.-A. Teixeira -- A note on rigid decompositions of reversible mappings
  • L. A. C. Ladeira, S. H. J. Nicola, and P. Z. Táboas -- Periodic solutions of an impulsive differential system with delay: An \(L^p\) approach
  • B. Lani-Wayda -- Representing Poincaré maps by return times
  • J. Llibre, J. Sotomayor, and M. Zhitomirskii -- Impasse bifurcations of constrained systems
  • L. de Loura -- Multipole series and differential equations
  • N. Martins and J. Sousa Ramos -- Cuntz-Krieger algebras arising from linear mod one transformations
  • F. Mercuri, P. Piccione, and D. V. Tausk -- Ordinary differential equations of Morse-Sturm type
  • W. M. Oliva -- Morse-Smale semiflows, openness and \(A\)-stability
  • P. Piccione and D. V. Tausk -- Constrained Lagrangians and degenerate Hamiltonians on manifolds: An index theorem
  • R. Severino and J. Sousa Ramos -- Symbolic dynamics in nonlinear boundary value problems
  • L. Silva and J. Sousa Ramos -- A genealogy for kneading sequences of two-piecewise monotonous maps of the interval
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia